# SDR RAAA00E8050

- Difficulty date: November 11, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 77,467 hours, 37,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621014
- Condition: Discharged
- Location: Cabin
- Component: Light, Intvlv
- Component part number: 873100212
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK EXIT IDENTIFIER FAILED TEST AT PAX DOOR.  REPLACED BATTERY AND TESTED IAW RAA GMM.
